# SDR AALA201509029002

- Difficulty date: September 1, 2015
- Submitted: September 2, 2015
- Operation: Air carrier
- Aircraft: N829AW
- Make and model: Airbus A319-132
- Aircraft serial: 1563
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT COVER AT 22C FLOOR LEVEL MISSING & BROKEN.  RELOCATED SERVICEABLE LENS FROM 6 ABC - 22 ABC, 22 ABC EMER LIGHT.  OPERATIONS NORMAL.  EMER LIGHT AT 6 ABC DEFERRED IAW MEL 33-17A.  REPLACED EMER EXIT LIGHT LENS AT SEAT ROW 6 LT.  THIS CLEARS MEL 33-17A.
